# SDR DALA2023071905838

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 85,262 hours, 22,007 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4L FWD PROX SENSOR PER B757 AMM 25-66-11. CKS OK.
